Tauberian theorems for multivalent functions

W. K. Hayman Imperial College, London, England

TBD mathscidoc:1701.331392

Acta Mathematica, 125, (1), 269-298, 1969.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 384 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{w.1969tauberian,
  title={Tauberian theorems for multivalent functions},
  author={W. K. Hayman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220800994101},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={269-298},
  year={1969},
}
W. K. Hayman. Tauberian theorems for multivalent functions. 1969. Vol. 125. In Acta Mathematica. pp.269-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220800994101.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved